# SDR AALA202204270446

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A300*
- Aircraft serial: 1268
- Aircraft time: 63,184 hours, 30,972 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P3397
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 35,471 hours, 22,664 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE ENTIRE CABIN HAS A MUSTY ODOR WHEN THE PACKS ARE ON. ODOR IS WORST ON THE GROUND WHEN THE APU IS SUPPLYING AIR. MAINTENANCE ISOLATED SOURCE OF ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
